# SDR HNAA2012042600752

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 59,023 hours, 65,660 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 96007
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE START ASSOCIATED WITH BUSS FAULT.  R & R NR 1 START GENERATOR IAW WC 24-30-02R.  LEAKED AND OPS CHECKED GOOD.
